Full Text: PDF
Received September 19, 2016; Accepted February 20, 2017; Published March 9, 2017
Abstract. In this paper, we study the growth of solutions of some complex linear differential equations and we obtain some results on the (p,q)-order of these solutions. The results presented in this paper mainly improve the corresponding results announced in the literatures.
How to Cite this Article:
Amina Ferraoun, Benharrat Belaidi, On the (p,q)-order of solutions of some complex linear differential equations, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 17, pp. 1-23.